标题:SUBALGEBRAS AND FINITISTIC DIMENSIONS OF ARTIN ALGEBRAS
作者:Zhang Aiping; Zhang Shunhua
作者机构:[Aiping, Z] School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China;[ Shunhua, Z] School of Mathematics, Shandong Un 更多
通讯作者:Zhang, AP
通讯作者地址:[Zhang, AP]Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.
来源:数学物理学报(英文版)
出版年:2011
卷:31
期:5
页码:2033-2040
关键词:Artin algebras;representation dimension;finitistic dimension
摘要:Let A be an Artin algebra.We investigate subalgebras of A with certain conditions and obtain some classes of algebras whose finitistic dimensions are finite.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79961201894&doi=10.1016%2fS0252-9602%2811%2960379-2&partnerID=40&md5=1af3d93f5434eb15be71dc024a2ee257
TOP